MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis and abbott vascular (av) confirmed the reported difficulty in deflating the balloon.A review of the complaint handling database found no similar incidents from this lot.Av conducted a thorough root cause analysis and determined the deflation issue is potentially related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the patient underwent a peripheral procedure, treating a target lesion in the right iliac artery.The armada 35 dilatation catheter was advanced to the target lesion and was inflated 1 time, to 18 atmospheres (atm) and deflated without issue.The device was inflated a second time, to 18 atm, but deflated slowly.Difficulty was noted removing the device, and upon removal, the balloon was noted to have bunched up towards the tip of the device.A second unspecified dilatation catheter was used, and was followed by stenting.There was no adverse patient effect and no clinically significant delay.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7216017
Report Number2024168-2018-00557
Device Sequence Number738647
Product Code LIT
UDI-Device Identifier08717648155185
UDI-Public08717648155185
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberB2050-060
Device Lot Number60331G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight73